# SDR IPXA2023092294228

- Difficulty date: September 22, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 25,850 hours, 15,835 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NA*SDR FILED OPEN* FOUND CRACK FWD LOWER CARGO DR LE BY DR LOCK HANDLE. ACCOMP A300-5230-88237-A FWD LOWER CRGO DR FWD EDGE DAMAGE AT FRAME 20A TO BEAM 3 FEF STEP 60A1 THRU 6 & TRANSFERRED ITEM TO DMI LOG REF D-812622 ASSIGNED FERRY PERMIT 9062 ISSUED VTO OPERATE A ONE TIME NON REVENUE FLIGHT TO KBFM IN AN UNPRESSURIZED CONDITION
